Ask Health Experts and Get Answers to Your Health Question ASAP
Hello and welcome. This could be an infection. This could be a plain old cellulitis. But in the context of unprotected sexual intercourse, the liklelihood of an STD becomes much increased. Other signs of STDs of course are blisters (herpes), pain with urination, and penile discharge gonorrhea and chlamydia.
Although I cannot see the blotch, I can tell that if it is red, with some central clearing, and itches, it coudl quite possibly be fungal (ring worm or jock itch that go along with athelete's foot commonly). In this case antibiotics and steriod cream (cortisone) would make it worse.
It sounds like you have seen a doctor already for the cipro prescription. If you have just started taking it, you may have to complete the course of treatment before the spot completely resolves. If things are nto improving or are getting worse, It may be in your best interst to return to make sure that another drug need not be tried. For example with cellulitis, MRSA can be the cause and Clindamycin might be a better choice. With STDs there are also some other antibiotic choices.
I do hope I have helped. It has been my pleasure assisting you. Best of luck! Anything else I can help you with?